general allergy discussions

Moderator: talkhealth

Ongoing Allergies??!!?

Postby Sarah4108 on Sat Jan 16, 2016 6:21 am

I have an allergy and sleep specialist that truly don't know what to tell me anymore when I simply ask what else can I do to stop becoming allergic to my medications? I got allergic to 15 medications in the past 13 months. Within 2 and a half weeks I just got allergic to Cetirizine, which i've been on for almost 2 years, and so my allergist prescribed Doxepin. Second night with that and I got allergic to it. Then he put me on Hydroxyzine. Took 4 days to get allergic to that and so what is going on??!? I have a traumatic brain injury, front seat passenger in a train/car accident and things were great until the past year. I even got allergic to Ibuprofen, Naproxen, Temazepam, Trazidone, Baclofen, Dapsone, Fexofenadine, Baclofen, Lyrica, Quetuapine, etc.!! I'm having allergic reactions every night, even after stopping the last 3 medications about 2 weeks ago. Maybe just in my system still? I get the same answer from my specialist, "It'll get better", and then a week later I get allergic to another medication. I take 4 Benadryl every night, could that be it?
Sarah4108
 
Posts: 1
Joined: Sat Jan 16, 2016 5:59 am

Re: Ongoing Allergies??!!?

Postby talkhealth on Thu Jan 21, 2016 11:59 am

Hi Sarah4108

Thanks for taking the time to post on our forums.

We're sorry to hear about the troubles you have been having! A member of Rowlands Pharmacy will answer your question shortly.

Thanks again!

The Talkhealth team.
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog
User avatar
talkhealth
 
Posts: 1217
Joined: Thu Nov 04, 2010 3:29 pm

Re: Ongoing Allergies??!!?

Postby Rod Grundy on Tue Jan 26, 2016 10:14 am

Hi, Sarah4108,

Thanks for your question, sorry to hear about the issues you are having with your medication. May I ask you what symptoms do you get when you have an allergic reaction to your medication?

Also may I ask about the Benadryl you take at night. You said you are taking four Benadryl tablets at night. This is very worrying as all Benadryl products have a one tablet per dose regimen; some of the products are one a day but even with the Benadryl Allergy Relief, which is taken three times a day, you would only take one tablet every eight hours. It is essential that you stop taking the Benadryl immediately and consult your GP as if you have been taking four tablets this exceeds the recommended dosage and could be potentially harmful.

Best wishes,

Rod.
Rod Grundy
Internet Pharmacy Manager, Rowlands Pharmacy
http://www.talkhealthpartnership.com/online_clinics/experts/rod_grundy.php
User avatar
Rod Grundy
 
Posts: 17
Joined: Thu Feb 05, 2015 11:28 am

Who is online
Users browsing this forum: No registered users and 1 guest

cron